# SDR JJBA20220719015

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 37,507 hours, 23,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 53324
- Condition: Inoperative
- Part time: 3,350 hours, 3,038 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH OVERWING EMERGENCY LIGHTS INOP. SUSPECT BATTERY #4 IS NOT HOLDING A CHARGE. R&R EMERGENCY LIGHT BATTERY POWER SUPPLY #4
